I’m on both and I’m worried this will happen to me
Yea it happens to both men and women who are on risperdal.
That’s so lame. I wonder if uts a 100%thing
It didn’t happen to me in the month I was on it.
if you remain on low doses, its less likely.
Risperidal did that to me. Took it away.
Pdoc added Abilify and made it better.
And then changed almost completely to Abilify and I’m in real good shape in that department.
Have 15 Abilify and tiny dose of risperadal
Totally accurate statement but applies to men also. Risperidone makes you completely uninterested in sex.
I’m on Invega Sustenna. Is it the same deal with that, in general? My fiancée always wants to…do stuff…in the morning, but I always deny her.
My ex mrs couldn’t climax on zoloft. It’s really a random thing. Worry first about treating your symptoms. Worry about side effects later. It’s a different world these days but keep your treatment team updated and go from there. No use worrying about what may be when you need some help in other realms.
I totally agree with you:^)